# SDR 2005FA0001362

- Difficulty date: September 26, 2005
- Submitted: October 6, 2005
- Operation: General aviation
- Aircraft: N296TA
- Make and model: Bnorm BN2A8
- Aircraft serial: 384
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 6100 · Propeller System
- Part: Spring
- Part number: B15892
- Condition: Failed
- Location: Propeller
- Component: Propeller
- Component part number: HCC2YK2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER WAS INSTALLED ON RT SIDE OF AC, THE PROP WENT FEATHER, UNCOMMANDED ON ENGINE SHUTDOWN.  PROPELLER WAS REMOVED FROM AC FOR INSPECTION AND WAS RECEIVED WITH THE BLADES IN FEATHER, LOGBOOK WAS NOT SUPPLIED. ALL INFO VIA PHONE.  PROP CYLINDER WAS REMOVED AND THE SPRING KIT ASSY WAS CONTAINED.  AFTER DISASSEMBLY, SPRING KIT INSP.  PROP WAS VISUALLY INSPECTED, SPRING KIT REBUILT WITH REPLACEMENT PARTS, CYLINDER REINSTALLED AND BLADE ANGLES ADJUSTED.  PROP ASSY RETURNED TO SERVICE. ALL WORK/ INSP ACCOMPLISHED IAW MFG MM.  SCREWS, SPRING RETAINER, START WEIGHT LOCK(2 HALVES) AND START LOCK HSG SENT TO MFG SERVICE CENTER. (K)
